# SDR MTNA100804

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 23,729 hours, 25,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GENERAL VISUAL INSPECTION, NOTICED THERE IS EXFOLIATION CORROSION OF THE WING PRESSURE DECK SEAL RETAINER LOCATED AT REAR SPAR (FUSELAGE FRAME 27) BETWEEN RIBS 1LT - 1RT.
